# SDR AALA20150322012

- Difficulty date: March 22, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 111,184 hours, 17,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143T82053
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER SILL LOWER CHORD LOWER FLANGE IS CORRODED AT FS 590 & RBL 44.4.  REMOVED CORROSION, INSPECTED AREA & RESTORED FINISH IAW EA B767-53-039089 DATED 3 20 2015.
